# SDR USAA920080720

- Difficulty date: March 27, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- Aircraft time: 58,967 hours, 37,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - CRACKED FUSELAGE SKIN, BS 742, S24L.  REPAIRED FUSELAGE SKIN, BS 742, S24L IAW USAIRWAYS TYPICAL REPAIR 53-33 REPAIR 31.
